| Model Number |
MSERIES CCT |
| Medical Device Problem Code |
Activation Problem (4042)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during functional testing, the device did not respond to the front panel controls.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The reported malfunction was duplicated and attributed to high contact resistance on the front panel membrane.The device was rectified and returned to the customer.Analysis for reports of this type has not identified an increase in trend.